# SDR SWAA2024100431333

- Difficulty date: August 20, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NOSE COWL INLET LIP SKIN FASTENER AT 6:00 O'CLOCK NOT COMPLETELY SEATED. 124-001<[01] L/H INLET NOSE COWL BEING REPLACED UNDER TTG8Q00S70ZP;[02] L/H INLET NOSE COWL BEING REPLACED UNDER TTG8Q00S70ZP
